Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Skin tags on the face. On medication for diabetes and urinary problems. Treatment?

User rating for this question
Very Good
Answered by

Practicing since : 1996
Answered : 988 Questions
Am XXXXXXX aged 58yrs, i have diabetis(for 18yrs) and taking medication ,and have urinal problem taking madication for that.
i have gone through catarct eye surgery in both eyes.
For last 3 month i found wart getting increased in my face, around eyes, size small to normal only. its getting increased in my face.
Posted Thu, 26 Apr 2012 in Skin Hair and Nails
Answered by Dr. Bharat Chawda 8 hours later

Thank you for the query,

I understood your problem however it would be good if you can answer few of my queries,as I have my doubts that the lesion you have are not warts but skin tags.

1) Is the lesion soft to touch or is it rough and warty?
2) Is the lesion pedunculated (does it have a thin stalk) ?
3) Is the lesion skin colored and dome shaped ?

Skin tags are more common at your age and around the eyes .At times they tend to increase in number ,even though they are neither contagious nor infectious.

But if you are sure that it is warts (if diagnosed by a dermatologist) ,then you should immediately get it removed with the help of electro-cuatry.Warts are infectious and tend to increase in number.

If you can send me a close picture of the lesion then it would help me differentiate from the two.You have a feature to upload the reports / image by yourself at the right side of the query page, please utilize that .

If you can reply me with the answers and the pictures, I would be able to suggest you better.

Awaiting for your reply.

Dr.Bharat chawda
Above answer was peer-reviewed by
Follow-up: Skin tags on the face. On medication for diabetes and urinary problems. Treatment? 41 hours later
Hi DR,

yes i have checked it, as u said i feel like its a skin tag only.

i will try to upload the pictures as said.

please proceed with the medication.

Answered by Dr. Bharat Chawda 6 hours later

Thank you for the reply,

If it is a skin tag the answer is removal the lesion with the help of an Electro cautery or Radiofrequency device .One can also go for Lasers for the same, but it would come out to be costly with no added advantage as compared to the previous two.

The most important thing is that you should get this done from a dermatologist only. The procedure is very simple and very effective.

Unfortunately, there are no specific medications for the skin tags.

I would advise you to consult a dermatologist who has these machines and expertise to do so .Kindly also tell your doctor that you are on ecosprin, which is a blood thinner. It is advisable to stop this 2 days prior to the removal since it leads to excess bleeding during the procedure, rest as your doctor advises.

I thank you again for submitting your question. I hope you found my response to be helpful and informative. If you have any additional concerns, I would be happy to address them.

“Wish you Good Health”

Dr. Bharat chawda
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor